# SDR GTIA030024

- Difficulty date: January 20, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN EMERGENCY LIGHTS INOPERATIVE AT ROW 2, 4, 5, 7, 9, 11, 15, 19, 21, 22, 29, 30 AND 32.  REPAIRED WIRING.  (M)
